# SDR DALA2023072005870

- Difficulty date: July 20, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,161 hours, 9,638 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 HORIZONTAL STABILIZER/TRIM TANK /LH AND RH LOWER PANEL ASSY/ MISSING AND PEELING PRIMER, NEEDS PERMANENT REPAIR. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR COMPLETED WITH ER/A 593544-14. (2875270)
